... tiredness that come on sudden and is getting worse. This is the only med I currently take daily
If you've been taking this medication for years and this tiredness has just come on, you cant blame it on the medication. You need a good work up by your primary care Dr. There can be many reasons for tiredness and your Dr will need to do a little "investigative" work to see what it is and treat it. It could be something as simple as anemia but you wont know until your Dr does some basic testing. This is NOT something you should put off! Make an appt with your PCP as soon as possible!
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2010 • 1 answer
Posted 17 Sep 2010 • 2 answers
Posted 25 Jun 2012 • 3 answers
I have been taking Nexium 20mg, now increased to 40mg daily for 20 years.What can I expect to happen
Posted 10 Oct 2013 • 2 answers
Posted 10 Jul 2014 • 39 answers